# SDR DHL2002806848

- Difficulty date: July 3, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Condition: Cracked
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF N/R 2233 LH WING CTR. LEADING EDGE LOWER SURFACE FORMER WITH 1" CRACK IN IT STA XFS 335.220 CORR: REMOVED FASTNERS IAW SRM 51-1-21 PG. 1 STOP DRILLED CRACK IAW SRM57-2-0 PG. 9-10FABRICATED REINFORCING ANGLE IAW SRM57-2-0 PG. 9-10 , CLEANED , TREATED , AND PRIMED IAW SRM51-1-8B , INSTALLED REINFORCING ANGLEAND NEW FASTNERS IAW SRM 57-2-0 PG. 9-10 , SRM 51-1-21 PG.1
